ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Bharali, Gautam and Biswas, Indranil and Divakaran, Divakaran and Janardhanan, Jaikrishnan (2018) PROPER HOLOMORPHIC MAPPINGS ONTO SYMMETRIC PRODUCTS OF A RIEMANN SURFACE. In: DOCUMENTA MATHEMATICA, 23 . pp. 1291-1311.

Janardhanan, Jaikrishnan (2015) Proper holomorphic mappings of balanced domains in C-n. In: MATHEMATISCHE ZEITSCHRIFT, 280 (1-2). pp. 257-268.

Bharali, Gautam and Janardhanan, Jaikrishnan (2014) PROPER HOLOMORPHIC MAPS BETWEEN BOUNDED SYMMETRIC DOMAINS REVISITED. In: PACIFIC JOURNAL OF MATHEMATICS, 271 (1). pp. 1-24.

Janardhanan, Jaikrishnan (2014) Proper holomorphic mappings between hyperbolic product manifolds. In: INTERNATIONAL JOURNAL OF MATHEMATICS, 25 (4).

This list was generated on Fri Oct 18 14:54:11 2019 IST.